# SDR DALA2021052702951

- Difficulty date: May 24, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 65,526 hours, 24,281 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1818790) DURING INSPECTION FOUND RMLG BEAM HANGAR FAILED FREE-PLAY CHECK- REF 3210-4349 STEP #7. REMOVED AND REPLACED BUSHINGS IN LOWER ATTACH POINT ON A/C PER B737 CMM 57-15-01. REMOVED AND REPLACD BUSHINGS IN UPPER ATTACH POINT ON A/C PER DWG 144A1650.
